Finite-dimensional irreducible representations of $C^-algebras associated with topological dynamical systems

Shinzo Kawamura, Jun Tomiyama, Yasuo Watatani

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)241-248
Number of pages8
JournalMathematica Scandinavica
Volume56
Issue number2
DOIs
Publication statusPublished - 1985

Cite this

Finite-dimensional irreducible representations of $C^-algebras associated with topological dynamical systems. / Kawamura, Shinzo; Tomiyama, Jun; Watatani, Yasuo.

In: Mathematica Scandinavica, Vol. 56, No. 2, 1985, p. 241-248.

Research output: Contribution to journalArticle

Kawamura, Shinzo ; Tomiyama, Jun ; Watatani, Yasuo. / Finite-dimensional irreducible representations of $C^-algebras associated with topological dynamical systems. In: Mathematica Scandinavica. 1985 ; Vol. 56, No. 2. pp. 241-248.
@article{54677ca49c9e4ffd9a3dae4a20d1c85a,
title = "Finite-dimensional irreducible representations of $C^-algebras associated with topological dynamical systems",
author = "Shinzo Kawamura and Jun Tomiyama and Yasuo Watatani",
year = "1985",
doi = "10.7146/math.scand.a-12099",
language = "English",
volume = "56",
pages = "241--248",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Mathematica Scandinavica",
number = "2",

}

TY - JOUR

T1 - Finite-dimensional irreducible representations of $C^-algebras associated with topological dynamical systems

AU - Kawamura, Shinzo

AU - Tomiyama, Jun

AU - Watatani, Yasuo

PY - 1985

Y1 - 1985

U2 - 10.7146/math.scand.a-12099

DO - 10.7146/math.scand.a-12099

M3 - Article

VL - 56

SP - 241

EP - 248

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

IS - 2

ER -